Pacific Journal of Mathematics

A note on loops.

A. K. Austin

Article information

Source
Pacific J. Math., Volume 18, Number 2 (1966), 209-212.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102994261

Mathematical Reviews number (MathSciNet)
MR0195979

Zentralblatt MATH identifier
0146.02604

Subjects
Primary: 20.95

Citation

Austin, A. K. A note on loops. Pacific J. Math. 18 (1966), no. 2, 209--212. https://projecteuclid.org/euclid.pjm/1102994261


Export citation

References

  • [1] R. H. Bruck, Pseudo-automorphisms and Moufang loops, Proc. Amer. Math. Soc. 3 (1952), 66-72.
  • [2] J. M. Osborn, Loops with the iveak inverse property, Pacific J. Math. 1O (1960), 295-304.